# SDR DL72W002476

- Difficulty date: December 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,822 hours, 40,219 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 657278420
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZERS / RT ELEVATOR / REAR SPAR : TAB HINGE CRACK REPAIR.   THE REAR SPAR OF THE RT ELEVATOR WAS FOUND WITH TWO CRACKS  EMANATING .25 INCH FROM THE SHEAR PLATE OF THE TAB HINGE BRACKET AT THE 2ND FROM OUTBD LOCATION.  THE CRACKING IS TYPICAL OF AD 96-06-05 AND BAC S/B 727-55-0089.  THE CRACKS WERE STOP  DRILLED ON A TIME LIMITED BASIS PER THE REQUIREMENTS OF THE AD.  THE DAMAGE AND TIME TRACKING REQUIREMENTS ARE  DOCUMENTED PER ER/A 379578-14AD.
